# SDR DALA2025123109547

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 28,274 hours, 11,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CABIN EMERGENCY LIGHTS ROW 5 THRU 17 ON AIRCRAFT RIGHT CYCLE ON AND OFF. FOUND CHARGER AT 11DEF POSITION FAULTY. REPLACED THE SAME IAW MM 33-51. OPS NORMAL.
